MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE; SYRINGE AND NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE; SYRINGE AND NEEDLE
Catalog Number 305311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during client injection, the vaccine leaked out between the syringe and the needle of the bd integra¿ syringe, retracting needle.The client needed to be injected an extra time.Found during use.No report of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: no sample was available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause or identify any corrective actions needed.A review of the device history record revealed zero defects noted during this production run.Investigation conclusion: no sample was available.Root cause could not be determined.
 
Event or Problem Description

Brand Name
BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7494154
Report Number1911916-2018-00192
Device Sequence Number16573241
Product Code MEG
UDI-Device Identifier00382903053117
UDI-Public00382903053117
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Catalogue Number305311
Device Lot Number5287717
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;